Can Xanax Cause Water Retention If Taking 4 Mg Daily

3 Replies Updated



Conversation Starter

heneise Says:


I am prescribed 6 mg of Xanax daily for anxiety and panic attacks. I have in the last 6 months or possibly 9 months have been increasingly retaining water and am now taking fluxomine and potassium to try to rid the water retention in my legs although I have a large belly bulge hard as a rock which seems to be part of the whole disaster. now I am wearing 30 40 hg compression thigh high to help with moving the fluid build up out of my legs which works as long as I wear them every day until bedtime. it does nothing for the belly bulge and the water or whatever this fluid is in my complete torso . I look like I have small womens breasts and very large thighs above where the compression stockings stop at the thighs. I cant get any help that is actually working. have been sent to a heart and cardiovascular surgen who did a stress examination and ran a nuclear medicine through my veins to take pics of my arteries around my heart to see if I have any narrowing of the arteries and results say no. so this doctor prescribes me oxygen at night for me at level # 2i guess liters per hr? not sure but this has been almost a week now and have not seen any markable results although I seem to wake up with headaches that are just a little bit very little bit worse than before starting the oxygen. I then had a pulmonary exam and was diagnosed with copd/ enphasema.I am at wits end and am sick of the feeling that my stomach is going to burst and therefore I labor fairly intensly in my breathing if I bend over to tie my shoes or put ant pressure on my stomach. please help? desparate in Santa Rosa Ca. Mr. Heneise,



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
EDDY Says:

Your Doc would possibly know but be careful with the Potassium! Almost died on that stuff, passed out on my head twice and wound up at the E.R. Too much Potassium!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

Yes, that can be a rare side effect of Xanax that happens in a very small percentage of people that take it.

However, you can't just stop taking it abruptly, because that creates the risk of seizures. You'll need to consult your doctor and set up a proper tapering schedule.

Are there any other questions or concerns?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Cathie Says:
via mobile

Have u had your liver checked? That causes many of the symptoms u have described

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Can Methadone cause water retention?
Recently I've been experiencing water retention in my right leg. Is this from taking methadone? I've had several... 1 reply
Purbac for acne, can it cause water retention?
My dermatologist changed my acne script a week ago to Purbac 480mg 2x daily and my skinny legs are blowing up so that I ... 1 reply
Can taking triamterene 37 5 25 daily cause vasculitis
Have been dignosed with vasculitis. Am told my triamterene may have caused it. Have been taking triamterne 37.5/25 for m... 4 replies
Can taking losartan 50 mg cause chest pain?
I was on losartan 50mg a little over 3 weeks and started having chest pain. The first 3 times I had chest pain thought i... 10 replies
can durex water pills put you into withdrawls if are taking liquid methadone everyday
can someone tell me the answer please. i need to know whats wrong with me. IM ON 75 MILIGRAMS OF LIQUID METHADONE AND 1-... 4 replies
What Diet Pill Can I Take If I'm Taking Lipitor and an occasional Xanax for sleep
I have been on Lipitor for cholesterol of 298. I occasionally take a Xanax 2.5 to help sleep and anxieties. What diet pi... 2 replies
I Am Taking Alprazolam 0 25 Mg At Bedtime. How Long Can I Take It daily to Be On The Safe Side
Once in a while (when I am mentally diturbed) I take Alprazolam 0.25 m (Restyl). Is it safe to take it daily if I want. ... 2 replies
Cymgen And Water Retention
I have been on 60mg of Cymgen and 10mg of Trepeline for 3 months now. My water retention has gone through the roof and I... 2 replies
Nifedipine and water retention
I have been taking Nifedipine for a month. I have increased water and swelling in feet, and a lot of pulled muscles. I t... 3 replies
what is the cause taking glynase mf three times daily?
i am using glynacemf past 4 months. is there any side effects for taking this medicine. and i also lot of itching on my ...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 July 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA